# SDR SWAA2021021122501

- Difficulty date: October 12, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB VERTICAL WEB CORRODED BS 792-847 RBL 24 WL 156.   REMOVED AND REPLACED ACB VERTICAL WEB AT BS792 - 847 RBL24 WL156 I.A.W. SRM 53-60-15-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A8120
